in

Elon Musk claims he had ‘major side effects’ from the Covid booster shot


Elon Musk said he had ‘major side effects’ from his second Covid-19 booster shot that left him feeling like he ‘was dying’.

Musk, 51, took to Twitter over the weekend to share his experience of the Covid-19 vaccine in response to a retweet of a poll that said 7 percent of adults claimed they experienced major side effects from the Covid vaccine.

The Twitter and Tesla CEO said the second booster ‘crushed me’.

Musk also shared that his younger cousin, who he said was in ‘peak health’ had to be hospitalized after his jab.

Elon Musk said he felt like he 'was dying' after his second booster vaccine. The Twitter and Tesla CEO is pictured in Stavanger, Norway August 29, 2022

Elon Musk said he felt like he ‘was dying’ after his second booster vaccine. The Twitter and Tesla CEO is pictured in Stavanger, Norway August 29, 2022

‘I had major side effects from my second booster shot. Felt like I was dying for several days. Hopefully, no permanent damage, but I dunno,’ Musk tweeted.

He added: ‘And my cousin, who is young & in peak health, had a serious case of myocarditis. Had to go to the hospital.’

Myocarditis is an…



Read the Full Article Here Dailymail

Written by Bourbiza Mohamed

A technology enthusiast and a passionate writer in the field of information technology, cyber security, and blockchain

Leave a Reply

Your email address will not be published. Required fields are marked *

France to move ahead on pension reform despite protests – DW – 01/23/2023

Russia, Estonia expel ambassadors amid ‘destroyed’ relations – DW – 01/23/2023